# SDR A6WR95037

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: HC270H0041052
- Condition: Corroded
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN RUDDER CONTROL CABLES CORRODED AFT OF REAR PRESSURE BULKHEAD.  REPLACED CABLES.  REFERENCE OPERATOR CONTROL NR 95ZZZX6254.  (X)
